Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Dorothy L. Bernstein
Title: Existence theorems in partial differential equations
Additional book information: (Annals of Mathematics Studies, no. 23.) Princeton University Press, 1950. 10+228 pp. $2.50.

Review Information:

Reviewer: Fritz John
Journal: Bull. Amer. Math. Soc. 57 (1951), 323-325
American Mathematical Society